# SDR QXEA200701306

- Difficulty date: August 9, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,770 hours, 31,475 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - STRINGER 23P CLEAT IS CORRODED AT STATION X429.  REPAIRED IAW SRM 51-40-11, AND RD8-53-9747.
